| Model Number |
DDU-E2300 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, the aed and battery pack have not been returned and the cause of the complaint is not known.
Event or Problem Description
An international distributor reported that their customer's aed's battery was depleted; however, when tested with a spare battery pack, it did power on.The customer did not report this occurring during patient use.